# SDR ASAA2013093096078

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 13,015 hours, 3,972 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Circuit Breaker
- Condition: Tripped
- Location: Left Igniter
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FOUND NR 1 ENGINE LT IGNITION CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  INSPECTED AREA IN AND AROUND TRIPPED CIRCUIT BREAKER.  NO DAMAGE NOTED, SUSPECT PILOTS SEAT BELT TRIPPED BREAKER. RESET NR 1 ENGINE LT IGNITION CIRCUIT BREAKER AND ACCOMPLISHED IGNITER TEST IAW AMM 74-00-00-750-801-FOO, IGNITER OPS NORMAL, GROUND VERIFICATION GOOD, REF AMM 20-60-01-860-801 FOR RESETTING CIRCUIT BREAKER.  NO HISTORY PAST 30 DAYS.
